She has been having stiffness in her neck, confusion, eating less, digestion problems, and her hands shake. Should she reduce the dose to twice a day? She does not have dementia or Alzheimer's.
Haldol(Haloperidol) is typically used for agitation, and axiety. The haldol is probably(dont quote me) used for the shaking. It's not necessarily a harmful drug, its not even a controlled substance, it will just relax your grandma and ease her anxiety, and help her sleep.
Don't worry so much, trust your doctor:)
- Haloperidol Information for Consumers
- Haloperidol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Haloperidol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2009 • 2 answers
Posted 23 Oct 2015 • 0 answers
Posted 7 Jan 2017 • 1 answer
Cytomegalovirus (CMV) Infection - Cytomegalovirus symptoms in old people with alzheimers, dementia,?
Posted 10 Mar 2017 • 0 answers
Posted 29 Apr 2017 • 0 answers